Monday, November 15, 2010

Is It The Pill?

I just possibly had an aha! moment. As I was lamenting the fact that another zit was forming on my face tonight and a girl friend of mine said "wow are you moody today" I thought, huh...perhaps the full effects of the hormones of my recently prescribed birth control pills were starting to kick in. Could my struggles with the scale this month be caused by the fact that I am on the pill? Maybe. So I checked the package insert and sure enough, water retention and weight gain are pretty common side effects. It's been a while since I have been on the pill and I forgot what to expect. Thank goodness, I finally have an excuse and a scapegoat to blame just in case the scale shows a gain this month. I thought I was losing my mind. Hope it is a short-lived side effect. So hmmm, which is better? No love life and losing weight or actually having a love life and chalking up one month of slow weight loss...um yeah, I think I know which one I prefer, LOL. :)

4 comments:

  1. OMG, I just realized this is my third post for the day. Could I have much more on my mind today. I really need to check my emotions I think. Obsess much? Good grief!

    ReplyDelete
  2. Oh my goodness hormones totally mess with my restriction. The funny thing is that my old nuva ring seemed to stabilize things wonderfully. I swear i would have a real fill and it wouldn't fluctuate or anything-other bonuses were no periods. The bad side is my libido disappeared. Now that I am one pound away from goal and dealing with flux-o band I am tempted to trade that libido for good restriction :)

    Good luck!!

    xxxooo

    ReplyDelete
  3. I'm a pill girl, but I was before surgery so no gains. I think I'm sort of weird-- I seem to actually drop weight during my period. Man, I'll take it.

    But yes, I would guess you are seeing pill effects!

    ReplyDelete